Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 155, NWS Norman, OK

April 21, 20174 counties in Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Apr 21, 2017, 11:05 AM CDT for 4 counties in Oklahoma. It was in force for 40 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 21, 2017, 11:05 AM CDT (16:05 UTC)
Expired
Apr 21, 2017, 11:45 AM CDT
In force
40 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Coal County, OK, Hughes County, OK, Pontotoc County, OK, Seminole County, OK

The radar

The Norman radar (KTLX), 110 km from the middle of the area, began a volume at 16:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 21, 11:10 AM CDTTSTM WND GST 60Calvin, OK50-60 MPH GUST
Apr 21, 11:15 AM CDTTSTM WND DMG5 Nne Gerty, OKREPORT OF ROOF BLOWN OFF AND TREE DAMAGE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 21, 4:20 AM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 4.1 hours before the alert went out and 267 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2017-04-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 106 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2017-04-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 86 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
106 J/kg
Mixed-layer CIN
-396 J/kg
Mixed-layer LCL
1056 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
86 m²/s²
0-3 km storm-relative helicity
85 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

013 
WUUS54 KOUN 211605
SVROUN
OKC029-063-123-133-211645-
/O.NEW.KOUN.SV.W.0155.170421T1605Z-170421T1645Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
1105 AM CDT FRI APR 21 2017

The National Weather Service in Norman has issued a

* Severe Thunderstorm Warning for...
  Southeastern Seminole County in east central Oklahoma...
  Northern Coal County in southeastern Oklahoma...
  Southeastern Pontotoc County in east central Oklahoma...
  Hughes County in southeastern Oklahoma...

* Until 1145 AM CDT

* At 1105 AM CDT, severe thunderstorms were located along a line
  extending from 4 miles southwest of Weleetka to near Fitzhugh,
  moving east at 40 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Ada, Holdenville, Wetumka, Allen, Stonewall, Dustin, Tupelo,
  Francis, Calvin, Fitzhugh, Stuart, Lamar, Sasakwa, Gerty, Horntown,
  Centrahoma, Yeager, Atwood, Fittstown and Spaulding.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3514 9601 3512 9601 3512 9603 3509 9606
      3506 9607 3505 9609 3467 9609 3457 9620
      3463 9683 3529 9627 3529 9598 3515 9598
TIME...MOT...LOC 1605Z 270DEG 35KT 3528 9617 3469 9674 

HAIL...<.75IN
WIND...60MPH
 
$$

BRB
3 follow-up statements
277 
WWUS54 KOUN 211618
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
1118 AM CDT FRI APR 21 2017

OKC133-211628-
/O.CAN.KOUN.SV.W.0155.000000T0000Z-170421T1645Z/
Seminole OK-
1118 AM CDT FRI APR 21 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SEMINOLE COUNTY
IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 3457 9620 3467 9667 3529 9613 3529 9598
      3515 9598 3514 9601 3512 9601 3512 9603
      3509 9606 3506 9607 3505 9609 3467 9609
TIME...MOT...LOC 1618Z 270DEG 42KT 3524 9598 3467 9651 

$$

OKC029-063-123-211645-
/O.CON.KOUN.SV.W.0155.000000T0000Z-170421T1645Z/
Coal OK-Pontotoc OK-Hughes OK-
1118 AM CDT FRI APR 21 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 AM CDT
FOR NORTHERN COAL...NORTHEASTERN PONTOTOC AND HUGHES COUNTIES...

At 1118 AM CDT, severe thunderstorms were located along a line
extending from 3 miles southeast of Dustin to near Stonewall, moving
east at 50 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Trained weather spotters reported a 50 to 60 mph wind gust 
         in Calvin. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Allen, Stonewall, Dustin, Calvin, Stuart, Lamar, Gerty, Horntown,
Centrahoma and Atwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3457 9620 3467 9667 3529 9613 3529 9598
      3515 9598 3514 9601 3512 9601 3512 9603
      3509 9606 3506 9607 3505 9609 3467 9609
TIME...MOT...LOC 1618Z 270DEG 42KT 3524 9598 3467 9651 

HAIL...<.75IN
WIND...60MPH
 
$$

BRB
888 
WWUS54 KOUN 211632
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
1132 AM CDT FRI APR 21 2017

OKC123-211642-
/O.CAN.KOUN.SV.W.0155.000000T0000Z-170421T1645Z/
Pontotoc OK-
1132 AM CDT FRI APR 21 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PONTOTOC COUNTY
IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
Therefore, the warning has been cancelled.

LAT...LON 3460 9616 3470 9639 3502 9609 3467 9609
TIME...MOT...LOC 1632Z 278DEG 35KT 3505 9596 3470 9626 

$$

OKC029-063-211645-
/O.CON.KOUN.SV.W.0155.000000T0000Z-170421T1645Z/
Coal OK-Hughes OK-
1132 AM CDT FRI APR 21 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 AM CDT
FOR NORTHEASTERN COAL AND SOUTHEASTERN HUGHES COUNTIES...

At 1132 AM CDT, severe thunderstorms were located along a line
extending from near Scipio to 7 miles northeast of Centrahoma, moving
east at 40 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Stuart.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3460 9616 3470 9639 3502 9609 3467 9609
TIME...MOT...LOC 1632Z 278DEG 35KT 3505 9596 3470 9626 

HAIL...<.75IN
WIND...60MPH
 
$$

BRB
917 
WWUS54 KOUN 211642
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
1142 AM CDT FRI APR 21 2017

OKC029-063-211651-
/O.EXP.KOUN.SV.W.0155.000000T0000Z-170421T1645Z/
Coal OK-Hughes OK-
1142 AM CDT FRI APR 21 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN COAL AND
SOUTHEASTERN HUGHES COUNTIES WILL EXPIRE AT 1145 AM CDT...
    
The most intense portion of the line of storms which prompted the 
warning have moved out of the area. Therefore the warning will be 
allowed to expire.

LAT...LON 3460 9616 3470 9639 3502 9609 3467 9609
TIME...MOT...LOC 1641Z 270DEG 35KT 3505 9586 3470 9616 

$$

BRB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 21, 6:27 AM CDT, 4 hours 38 minutes earlier.

Area forecast discussion, Apr 21, 6:27 AM CDT, 4 hours 38 minutes before
Area Forecast Discussion
National Weather Service Norman OK
627 AM CDT Fri Apr 21 2017

.DISCUSSION...

&&

.AVIATION... /For the 12z TAFs/

Challenging forecast with regard to timing of convection and
ceilings. Expect numerous amendments throughout the day.
Warm/moist advection is resulting in elevated convection across
much of the area early this morning with the most widespread
convection affecting OKC/OUN/PNC/WWR/GAG and this should continue
through much of the morning. The 12z TAFs are fairly pessimistic
with ceilings and we may be able to refine periods of VFR once we
see how the convection evolves through the morning and early
afternoon.

&&

.PREV DISCUSSION... /issued 351 AM CDT Fri Apr 21 2017/

DISCUSSION...
Severe thunderstorm and heavy rain/flooding potential today and
this evening are the primary concerns.

There is one word to describe today's convective forecast...
complicated. No changes were made to the ongoing Flood Watch.

Before 7 am this morning, isolated to widespread showers and
thunderstorms are expected with the greatest coverage generally
north of I-40. A stronger cap should limit storm coverage in
southern Oklahoma and western north Texas. Coverage of storms is
expected to increase over the next few hours, especially across
northwestern Oklahoma, closer to an approaching mid/upper level
disturbance. Most, if not all, of this activity is expected to
remain elevated in nature. A few storms will likely be severe with
large hail up to golf balls as the main hazard with MUCAPE
1000-2000 J/kg and 0-6 km bulk shear 30-50 kt. Heavy rainfall of
1-2" could occur in a few locations if storms train over the same
areas, which could cause flooding in small areas.

Between 7 am and 2 pm today, the latest HRRR runs have been
consistent with depicting that ongoing activity in the Oklahoma
and northern Texas Panhandle will organize into a large
complex/line of storms and move east/southeast across the body of
Oklahoma, posing a threat for hail and wind. If this complex/line
occurs, which seems likely, the line would likely strengthen
after 10 am, most likely southeast of I-44 and north of the Red
River as it moves into the warm sector/south of the developing
warm front (near a Frederick to Lawton to Holdenville line) with
an increasing damaging wind threat. Sufficient 0-1 km shear around
20 kt could support even some mesovortices along the line of
storms. This combined with rich low level moisture (LCLs under
3000 ft AGL), would allow for a low risk of tornadoes, mainly in
the 06 UTC SPC Day 1 Enhanced Risk area. There may be isolated
discrete supercells ahead of the line, but confidence of
occurrence remains very low before 2 pm. Heavy rainfall may
be a concern as well, mainly in northern Oklahoma.

Between 2 pm this afternoon and midnight tonight, more severe
storms are possible, mainly southeast of I-44. The airmass may be
stabilized by morning/early afternoon convection from the
complex/line of storms mentioned above. However, based on some
latest HRRR runs, the airmass may not get worked and remain quite
unstable (MLCAPE 1500-3000 J/kg) over in parts of central and
southern Oklahoma and western north Texas. Additional isolated to
scattered supercells capable of very large hail may be possible,
anywhere south of a outflow boundary from the likely complex/line
of morning/early afternoon storms and east of a developing
dryline in western north Texas. Not confident redevelopment of
supercells will occur. If supercells can develop, strong low
level shear (0-1 km bulk shear 20-40 kt) and low LCLs below 4000
ft AGL would support a risk for tornadoes. The greatest potential
for very large hail and tornadoes would be in the 06 UTC SPC Day 1
Enhanced Risk area during this time frame. Additional weaker
storms may be over northern Oklahoma.

A cold front will surge south across western Oklahoma late this
afternoon and evening. Some wind gusts may approach 40 mph behind
the cold front passage 4 pm to 2 am, mainly across western
Oklahoma and western north Texas. Rain chances will end west to
east tonight. Breezy and cooler conditions will move into
the area.

Saturday will be cool and dry. A brisk north wind will occur as
well. Skies should slowly clear west to east during the day.
Highs are forecast to be 10-20 degrees below average across
the area.

Saturday night, clear and cool conditions are forecast. Some
patchy frost may be possible, mainly across rural locations in
northern Oklahoma.

Sunday through Tuesday night, dry weather and a warming trend can
be expected.

Wednesday and Thursday, storm chances may increase during this
time, though confidence is low. Above average temperatures
are likely.

MBS

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  66  46  57  40 /  90  50  10   0
Hobart OK         74  45  61  40 /  80  20   0   0
Wichita Falls TX  82  48  64  41 /  40  40  10   0
Gage OK           60  41  59  37 /  90  30   0   0
Ponca City OK     59  44  55  39 /  90  70  10   0
Durant OK         81  50  62  41 /  40  80  10   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through this evening for OKZ007-008-012-013-018>020-
     023>031-038>040.

TX...None.
&&

10/17/12
Hazardous weather outlook, Apr 21, 9:33 AM CDT, 1 hour 32 minutes before
Hazardous Weather Outlook
National Weather Service Norman OK
933 AM CDT Fri Apr 21 2017

OKZ004>048-050>052-TXZ083>090-221445-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
933 AM CDT Fri Apr 21 2017

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western
north Texas.

.DAY ONE...Today and Tonight...

.Thunderstorms...
There is an Enhanced Risk of severe thunderstorms today and this
evening across parts of Oklahoma.

Location...
The Enhanced Risk area is south and east of a line from Waurika,
to Duncan, to Purcell, to Seminole. A Slight Risk area surrounds
the Enhanced Risk area and is east of a line from Archer City and
Electra Texas to Hollis and Erick and south of a line from Erick
to Fairview, to Enid and Perry an. A Marginal Risk for severe
thunderstorms exists for the remainder of western north Texas.

Timing...
Now through 10 pm this evening.

Impacts...
Damaging winds up to 70 mph.
Large hail up to golf balls, especially across south central
and southeast Oklahoma this afternoon and early evening.
A low risk for tornadoes exists this afternoon and evening
across parts of south central and southeast Oklahoma.

Discussion...
A large area of showers and thunderstorms will continue to move
across northern and central Oklahoma into southern Oklahoma and
western north Texas this morning into the afternoon hours.

This activity is expected to produce an outflow boundary that is
forecast to be located across far southern Oklahoma, perhaps near
the Red River this afternoon. Additional thunderstorm development
is expected to occur along the boundary this afternoon into the
early evening hours. Instability and wind shear in the airmass
along and south of this boundary will be favorable for supercell
thunderstorms capable of producing large hail, damaging wind gusts
and tornadoes.

A cold front will sweep south and southeast quickly this evening,
bringing an end to the severe weather. A few weak thunderstorms
may linger across parts of the area late tonight.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...
Storm spotter groups and emergency management personnel across
risk areas should prepare for severe weather operations today and
this evening.

.Heavy Rainfall...
Thunderstorms may repeatedly develop over the same areas and lead
to excessive rain totals today and this evening. The main area of
concern will be locations near Oklahoma City, Kingfisher, and
Enid, and points east through early this evening.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

.Thunderstorms...
Thunderstorm chances are expected to return next Wednesday night
into Thursday, with severe storms possible.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

MBS/30

In the hours before

Local storm report, Apr 21, 9:42 AM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
942 AM CDT FRI APR 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0922 AM     TSTM WND GST     6 SW OKLAHOMA CITY      35.41N 97.59W
04/21/2017  M59 MPH          OKLAHOMA           OK   ASOS

            WILL ROGERS ASOS

&&

DW
Local storm report, Apr 21, 9:46 AM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
946 AM CDT FRI APR 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0944 AM     FLASH FLOOD      3 N OKLAHOMA CITY       35.51N 97.51W
04/21/2017                   OKLAHOMA           OK   DEPT OF HIGHWAYS

            FLASH FLOODING RESULTING IN IMPASSABLE LANES OF I235 AT
            36TH AVE.

&&

TLINDLEY
Local storm report, Apr 21, 9:51 AM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
951 AM CDT FRI APR 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 AM     TSTM WND DMG     1 W NICHOLS HILLS       35.55N 97.56W
04/21/2017                   OKLAHOMA           OK   FIRE DEPT/RESCUE

            10 POWER POLES DOWN. MAY AVE BETWEEN 63RD AND WILSHIRE

&&

DW
Local storm report, Apr 21, 10:07 AM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1007 AM CDT FRI APR 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0924 AM     TSTM WND GST     1 N NICHOLS HILLS       35.56N 97.54W
04/21/2017  M59 MPH          OKLAHOMA           OK   PUBLIC

            CASSIDY SCHOOL PENN AND BRITTON.

&&

DW
Local storm report, Apr 21, 10:39 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1039 AM CDT FRI APR 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0944 AM     FLASH FLOOD      6 NNE EDMOND            35.73N 97.44W
04/21/2017                   LOGAN              OK   LAW ENFORCEMENT

            DOUGLASS AND WATERLOO RD

0944 AM     FLASH FLOOD      3 N OKLAHOMA CITY       35.51N 97.51W
04/21/2017                   OKLAHOMA           OK   DEPT OF HIGHWAYS

            I 235 CLOSED BETWEEN 36TH AND 50TH DUE TO FLOODING.

0944 AM     FLASH FLOOD      4 W EDMOND              35.65N 97.55W
04/21/2017                   OKLAHOMA           OK   LAW ENFORCEMENT

            HIGH WATER RECUE. NW 192ND AND THORNHILL BLVD

0944 AM     FLASH FLOOD      3 E DEER CREEK          36.81N 97.46W
04/21/2017                   GRANT              OK   FIRE DEPT/RESCUE

            WATER OVER THE ROADWAY 206TH BETWWEEN ROCKWELL AND MAY.

&&

DW
Special weather statement, Apr 21, 10:43 AM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1043 AM CDT FRI APR 21 2017

OKZ030>032-042-043-211630-
Coal OK-Pottawatomie OK-Pontotoc OK-Hughes OK-Seminole OK-
1043 AM CDT FRI APR 21 2017

...SIGNIFICANT WEATHER ADVISORY FOR northern Coal...south central
Pottawatomie...Pontotoc...Hughes and Seminole Counties Until 1130 AM
CDT...

AT 1040 AM CDT, strong thunderstorms were along a line extending from
near Cromwell to near Bowlegs to near Stratford, moving east at 40
MPH.

HAZARDS INCLUDE...
Wind gusts over 50 MPH...
Minor flooding in areas of poor drainage...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3514 9601 3512 9601 3512 9603 3505 9609
      3476 9610 3449 9643 3465 9693 3496 9693
      3527 9667 3540 9662 3541 9658 3539 9654
      3544 9657 3545 9655 3543 9649 3546 9648
      3545 9644 3529 9644 3529 9598 3515 9598
TIME...MOT...LOC 1540Z 289DEG 36KT 3533 9644 3514 9664 3478 9694

BRB

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 20, 9:53 PM CDTSevere Thunderstorm WarningOUNHarmon, Jackson52 min
Apr 20, 10:10 PM CDTSpecial Weather StatementOUNGreer50 min
Apr 20, 10:37 PM CDTSevere Thunderstorm WarningOUNJackson, Tillman38 min
Apr 20, 10:47 PM CDTSpecial Weather StatementOUNKiowa43 min
Apr 20, 11:08 PM CDTSevere Thunderstorm WarningOUNJackson, Tillman67 min
Apr 20, 11:23 PM CDTSevere Thunderstorm WarningOUNJackson, Kiowa52 min
Apr 20, 11:28 PM CDTSpecial Weather StatementOUNCuster47 min
Apr 20, 11:29 PM CDTSpecial Weather StatementOUNWashita46 min
Apr 20, 11:46 PM CDTSevere Thunderstorm WarningOUNCuster, Washita44 min
Apr 20, 11:53 PM CDTSpecial Weather StatementOUNCanadian37 min
Apr 21, 12:00 AM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Kiowa45 min
Apr 21, 12:08 AM CDTSevere Thunderstorm WarningOUNCotton, Tillman53 min
Apr 21, 12:10 AM CDTSevere Thunderstorm WarningOUNGrant34 min
Apr 21, 12:15 AM CDTSevere Thunderstorm WarningOUNBlaine45 min
Apr 21, 12:17 AM CDTSpecial Weather StatementOUNGarfield, Noble43 min
Apr 21, 12:25 AM CDTSevere Thunderstorm WarningOUNCuster17 min
Apr 21, 12:27 AM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher33 min
Apr 21, 12:36 AM CDTSevere Thunderstorm WarningOUNCaddo, Comanche39 min
Apr 21, 1:06 AM CDTSpecial Weather StatementOUNLogan24 min
Apr 21, 1:09 AM CDTSevere Thunderstorm WarningOUNGarfield, Kingfisher, Logan, Noble, Payne28 min
Apr 21, 1:12 AM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Grady29 min
Apr 21, 1:13 AM CDTSpecial Weather StatementOUNCanadian32 min
Apr 21, 2:12 AM CDTRiver Flood WarningOUNPottawatomie, Seminole24 hr
Apr 21, 2:12 AM CDTSpecial Weather StatementOUNOklahoma33 min
Apr 21, 2:22 AM CDTSpecial Weather StatementOUNCanadian23 min
Apr 21, 2:36 AM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Oklahoma39 min
Apr 21, 2:50 AM CDTSpecial Weather StatementOUNOklahoma25 min
Apr 21, 3:13 AM CDTSpecial Weather StatementOUNLincoln32 min
Apr 21, 3:15 AM CDTSpecial Weather StatementOUNPottawatomie30 min
Apr 21, 3:30 AM CDTSpecial Weather StatementOUNBeckham30 min
Apr 21, 3:32 AM CDTSpecial Weather StatementOUNRoger Mills28 min
Apr 21, 3:38 AM CDTSpecial Weather StatementOUNLincoln22 min
Apr 21, 3:47 AM CDTSevere Thunderstorm WarningOUNBeckham, Roger Mills43 min
Apr 21, 3:49 AM CDTSevere Thunderstorm WarningOUNCuster, Washita41 min
Apr 21, 3:52 AM CDTSpecial Weather StatementOUNSeminole8 min
Apr 21, 4:02 AM CDTSevere Thunderstorm WarningOUNCuster, Washita43 min
Apr 21, 4:23 AM CDTSevere Thunderstorm WarningOUNDewey25 min
Apr 21, 4:27 AM CDTSevere Thunderstorm WarningOUNCuster, Dewey, Roger Mills24 min
Apr 21, 4:33 AM CDTSpecial Weather StatementOUNWoods27 min
Apr 21, 4:38 AM CDTSpecial Weather StatementOUNBlaine, Caddo37 min
Apr 21, 4:41 AM CDTSpecial Weather StatementOUNCuster34 min
Apr 21, 4:54 AM CDTSpecial Weather StatementOUNWoods36 min
Apr 21, 5:03 AM CDTSpecial Weather StatementOUNHarper27 min
Apr 21, 5:09 AM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Grady37 min
Apr 21, 5:11 AM CDTSevere Thunderstorm WarningOUNEllis, Harper49 min
Apr 21, 5:12 AM CDTSpecial Weather StatementOUNCuster33 min
Apr 21, 5:24 AM CDTSpecial Weather StatementOUNGrady36 min
Apr 21, 5:41 AM CDTSevere Thunderstorm WarningOUNCaddo, Grady27 min
Apr 21, 5:50 AM CDTSpecial Weather StatementOUNCanadian25 min
Apr 21, 5:52 AM CDTSevere Thunderstorm WarningOUNEllis, Harper, Woodward38 min
Apr 21, 6:32 AM CDTSpecial Weather StatementOUNWoodward28 min
Apr 21, 6:43 AM CDTSpecial Weather StatementOUNOklahoma32 min
Apr 21, 6:53 AM CDTSevere Thunderstorm WarningOUNCanadian, Oklahoma15 min
Apr 21, 7:16 AM CDTSpecial Weather StatementOUNKingfisher29 min
Apr 21, 7:21 AM CDTSpecial Weather StatementOUNOklahoma24 min
Apr 21, 7:29 AM CDTAreal Flood AdvisoryOUNCanadian, Kingfisher, Logan, Oklahoma3 hr
Apr 21, 7:45 AM CDTSpecial Weather StatementOUNLogan30 min
Apr 21, 7:47 AM CDTSpecial Weather StatementOUNBeckham, Custer, Washita28 min
Apr 21, 7:51 AM CDTSpecial Weather StatementOUNCleveland24 min
Apr 21, 8:05 AM CDTFlash Flood WarningOUNCanadian, Logan, Oklahoma4 hr
Apr 21, 8:14 AM CDTSpecial Weather StatementOUNWashita31 min
Apr 21, 8:15 AM CDTSpecial Weather StatementOUNCleveland30 min
Apr 21, 8:19 AM CDTSevere Thunderstorm WarningOUNCleveland, McClain26 min
Apr 21, 8:35 AM CDTAreal Flood AdvisoryOUNBlaine, Caddo3 hr
Apr 21, 8:35 AM CDTSpecial Weather StatementOUNPottawatomie25 min
Apr 21, 8:42 AM CDTFlash Flood WarningOUNCanadian, Kingfisher3 hr
Apr 21, 8:42 AM CDTSpecial Weather StatementOUNCanadian33 min
Apr 21, 8:49 AM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Grady, Kingfisher, Logan, Oklahoma41 min
Apr 21, 8:57 AM CDTSpecial Weather StatementOUNCaddo, Comanche, Grady33 min
Apr 21, 9:04 AM CDTSpecial Weather StatementOUNPottawatomie26 min
Apr 21, 9:16 AM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Cleveland, Grady, Logan, McClain and 1 more59 min
Apr 21, 9:31 AM CDTSpecial Weather StatementOUNComanche, Cotton, Stephens44 min
Apr 21, 9:32 AM CDTFlash Flood WarningOUNLincoln, Logan, Oklahoma2 hr
Apr 21, 9:42 AM CDTSevere Thunderstorm WarningOUNCleveland, Garvin, Grady, Lincoln, McClain, Pontotoc and 2 more63 min
Apr 21, 10:17 AM CDTAreal Flood AdvisoryOUNLincoln, Pottawatomie, Seminole118 min
Apr 21, 10:43 AM CDTSpecial Weather StatementOUNHughes, Pontotoc, Seminole47 min
Apr 21, 12:01 PM CDTAreal Flood WarningOUNLincoln, Logan, Oklahoma3 hr
Apr 21, 12:49 PM CDTAreal Flood WarningOUNBlaine, Caddo, Canadian, Kingfisher, Oklahoma116 min
Apr 21, 12:57 PM CDTFlash Flood WarningOUNPayne3 hr
Apr 21, 1:43 PM CDTSpecial Weather StatementOUNPayne17 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.